# SDR UIEA2017040500523

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,638 hours, 23,480 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: AC9780F15Y2
- Condition: Not Reported
- Location: Rt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT IDG OUT TEMP.  REMOVED AND REPLACED THE RT ENG IDG FILTER ASSY IAWAMM 24-11-02, OPS CHECKED & LEAK CHECKED GOOD IAW AMM 24-11-02.
